MAUDE Adverse Event Report: Spectranetics Corporation GlideLight Laser Sheath; Device, Removal, Pacemaker Electrode, Percutaneous

Spectranetics Corporation GlideLight Laser Sheath; Device, Removal, Pacemaker Electrode, Percutaneous
Model Number 500-303
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv) and right atrial (ra) leads due to non-function.Spectranetics lld ez lead locking devices (lld ezs) were inserted into each lead to provide traction.Beginning with a spectranetics 14f glidelight laser sheath on both leads, significant adhesions were encountered.Switching to a spectranetics 13f tightrail sub-c rotating dilator sheath, advancement was made through the subclavian region.Next, utilizing the 14f glidelight, progress remained challenging due to the extensive adhesions and lead on lead binding.Upsizing to a spectranetics 16f glidelight laser sheath, gradual advancement was made to the distal coil of the rv lead.With traction from the lld ez, the rv lead was removed; however, the patient's blood pressure dropped and rescue efforts began, inlcuding cpr, pericardiocentisis, and sternotomy.An rv perforation was discovered, and repaired, and the ra lead was removed post-sternotomy.The patient survived the procedure.This report captures the glidelight in use when the perforation occurred, requiring intervention.There was no alleged malfunction of any spectranetics devices in use during the procedure.
 
Additional Manufacturer Narrative
B2) due to failed submission for entering 2 outcomes, adding here the additional outcomes attributed to adverse event: life threatening.B6/b7) patient information regarding relevant tests/laboratory data or medical history - not available from facility.D4) device serial number - not available from facility.H3) the glidelight was discarded, thus no returned product investigation was performed.H6) per ifu, perforation is listed as a potential adverse event with use of glidelight devices.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
GlideLight Laser Sheath
Common Device Name
Device, Removal, Pacemaker Electrode, Percutaneous
Manufacturer (Section D)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
+1(719)447-2465
MDR Report Key50221178
Report Number3007284006-2026-00417
Device Sequence Number10315960
Product Code MFA
UDI-Device Identifier00813132020347
UDI-Public(01)00813132020347(17)271118(10)0303632118
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P960042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number500-303
Device Catalogue Number500-303
Device Lot Number0303632118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RA pacing lead (manufacturer, model UNK).; RV pacing lead (manufacturer, model UNK).; Spectranetics 13F TightRail Sub-C Dilator Sheath.; Spectranetics 14F GlideLight Laser Sheath.; Spectranetics CVX-300 Excimer Laser System.; Spectranetics LLD EZ Lead Locking Devices.
Patient Age48 YR
Patient SexMale
Patient Weight156 LB
Patient RaceWhite